# SDR IPXA2020041054056

- Difficulty date: April 9, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 18,949 hours, 13,003 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ADURING DEPARTURE APX3000FT CREW DETECTED STRONG ELECTRICAL AKRID SMELL BOTH RADAR SWITCHES OFF SMELL COMPLETELY GONE LESS THAN 1 MINUTE. ABOVE 10000 FT EACH RADAR SWITCH TURNED ON THEN OFF NO SMELL CAPTS RADAR OPS NORMAL DURING FLT F/O OFFOPERATED LH &RH A/C PACKS INDIVIDUALLY NO UNUSUAL SCENTS/SMELLS NOTICED ACCOMPLISHED OPS TST OF AIR RECIRC SYST PER MM 21-25-00-50 REF FIM 21-00-01-301 NO FAULTS C/W WEATHER RADAR TEST PER MM 34-43-00-501 REMOVED AND REPLACED WEATHER RADAR RCVR/TCVR PER MM 34-43-01-401 & 34-43-01-404 ADJ TEST 34-43-
